# SDR SIMA20130321003

- Difficulty date: March 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,527 hours, 29,481 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Terminal
- Condition: Loose
- Location: Buss Tie Relay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2970 THE CREW REPORTED AN UNKNOWN ODOR IN THE COCKPIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND TERMINAL END ON BUS TIE RELAY LOOSE.  REPLACED BOLT AND WASHERS AND NUT IAW MM 24-60-01 AND COMPLIED WITH OPERATIONAL CHECKS IAW 24-60-00.  OK FOR SERVICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
